# SDR AU000136

- Difficulty date: March 10, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Condition: Contaminated
- Location: Engine Air Intak
- Component: Engine Air Intak, Lyc
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

(AUS) AIR INTAKE HOUSING BLOCKED BY WATER FOLLOWING LANDING IN FLOOD WATER.  ENGINE FAILURE CAUSED A HARD LANDING WHICH RESULTED IN DAMAGE TO THE LANDING GEAR, ENGINE FRAMES AND BELLY SKIN.
